i have severe edema on both legs. I also have very itchy skin and scalp every time i sweat or take a shower. i have changed detergents and fabric softeners and went has far in using ivory soap. condition did not go away. i have these conditions ever since i left viet nam and the edema as gotten worse. to your best of knowledge is there a possible link to these conditions due to exposure to agent orange? thank you
It can be due to contact dermatitis, eczema or aquagenic urticaria. Water urticaria, or aquagenic urticaria, is a rare condition in which hives develop within 1 to 15 minutes after contact with water. The hives last for 10 to 120 minutes and do not seem to be caused by histamine release like the other physical hives.The possibility of exposure to agent orange is less but has to be ruled out.
I suggest you to consult a dermatologist and discuss these possibilities so as to confirm a diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.